Started leflunomide in October. Have recently begun to have severe perspiration from arm pits. Will a prescription deodorant help?
This question has also been asked and answered here: Is severe sweating a problem with leflunomide?
Hello rspanic. I did some researching on your question and could find nothing in regards to excessive perspiration be it in any form. You might be having a allergic reaction to taking Leflunomide. Its not been reported as being that to date. I suggest you mention it to your doctor or your pharmacist, get thier point of view. I'm afraid that the best answer I can give you. Best of wishes,pledge
- Leflunomide Information for Consumers
- Leflunomide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Leflunomide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2013 • 2 answers
Posted 24 Jun 2014 • 2 answers
I've been on Effexor for almost 5 years, starting at 37.5 and I'm now up to 75mg per day. My problem
Posted 27 Oct 2014 • 1 answer
Posted 27 Jan 2015 • 3 answers
Posted 23 Jul 2016 • 0 answers